# SDR ASOA2015020412144

- Difficulty date: January 11, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,416 hours, 26,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR AREAS OF MINOR CORROSION AROUND DRAIN HOSES AND ADJACENT RIVETS  BS 559+14 STRINGERS 26L - 26R.  BLENDED CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SRM TR 53-33.  REPAIRED IAW EA 24-2015-020.
